# SDR SWIA201541512

- Difficulty date: October 6, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 18,996 hours, 12,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK AT BS 708 HAS CORROSION.  R & R LT SIDE SEAT TRACK FROM BS 677 TO 720.85 IAW REO.
